Discussions that mention tylenol

General Health board


Hello. I have had many knee surgeries and have bad arthritis in my knees at the age of 27. A few years ago I got to the point where every time I took ibuprophen (which I ate like candy per doctor's orders) I would get a burning sensation in my stomach. I stopped it altogether and have not had problems since I've switched to Acetaminophen. However, I also have liver issues so I cannot take a ton of Tylenol type drugs. I have chronic pain in my leg and take a lot of over the counter pain meds. I'm now having the same stomach issues when I take aspirin. It occurs about 30 minutes after I take any, each and every time.

Does this sound like an ulcer? I never got it checked out by the doc years ago because when I stopped the ibuprophen, the pain stopped. Now I'm assuming if I stop the aspirin the pain will stop again. However, this makes me fear I can't take any pain reliever, and I am in chronic bad pain.